On the Kodaira dimension of the moduli space of K3 surfaces
Compositio Mathematica, Tome 89 (1993) no. 3, p. 251-299
@article{CM_1993__89_3_251_0,
     author = {Kond\=o, Shigeyuki},
     title = {On the Kodaira dimension of the moduli space of $K3$ surfaces},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {89},
     number = {3},
     year = {1993},
     pages = {251-299},
     zbl = {0808.14026},
     mrnumber = {1255698},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__89_3_251_0}
}
Kondō, Shigeyuki. On the Kodaira dimension of the moduli space of $K3$ surfaces. Compositio Mathematica, Tome 89 (1993) no. 3, pp. 251-299. http://www.numdam.org/item/CM_1993__89_3_251_0/

[1] Ash, A., Mumford, D., Rapoport, M., and Tai, Y.: Smooth compactification of locally symmetric varieties, Math. Sci. Press (1975). | MR 457437 | Zbl 0334.14007

[2] Atiyah, M. and Singer, I.: Index of elliptic operators III, Ann. Math. 87 (1968) 546-604. | MR 236952 | Zbl 0164.24301

[3] Baily, W.L. Jr.: Fourier-Jacobi series, Proc. Symp. Pure Math. 9, "Algebraic Groups and Discontinuous Subgroups", Amer. Math. Soc., Providence (1966) 296-300. | MR 219755 | Zbl 0164.38501

[4] Baily, W.L. Jr. and Borel, A.: Compactification of arithmetic quotient of bounded domains, Ann. Math. 84 (1966) 442-528. | MR 216035 | Zbl 0154.08602

[5] Dieudonné, J.: La géométrie des groupes classiques (2nd ed.), Springer 1963. | MR 158011 | Zbl 0111.03102

[6] Freitag, E.: Siegelsche Modulfunktionen, Springer (1983). | MR 871067 | Zbl 0498.10016

[7] Harris, J. and Mumford, D.: On the Kodaira dimension of the moduli space of curves, Invent. Math. 67 (1982) 23-86. | MR 664324 | Zbl 0506.14016

[8] Igusa, J.: Theta function, Springer (1972). | Zbl 0251.14016

[9] Kempf, G., Knudsen, F., Mumford, D., Saint-Donat, B.: Toroidal embeddings I, Lect. Notes in Math., Vol. 339 (1972) Springer. | MR 335518 | Zbl 0271.14017

[10] Kulikov, V.: Epimorphicity of the period mapping for surfaces of type K3 (in Russian), Usp. Math. Nauk. 32 (1977) 257-258. | MR 480528 | Zbl 0449.14008

[11] Mukai, S.: Curves, K3 surfaces and Fano 3-folds of genus ≤ 10, in Algebraic Geometry and commutative algebra in Honor of M. Nagata, 357-377, Kinokuniya (1987). | Zbl 0701.14044

[12] Mumford, D.: Hirzebruch proportionality principles in non-compact case, Invent. Math. 42 (1977) 239-272. | MR 471627 | Zbl 0365.14012

[13] Mumford, D.: On the Kodaira dimension of the Siegel modular variety, Lect. Notes in Math., Vol. 997 (1983), 348-375, Springer. | MR 714757 | Zbl 0527.14036

[14] Namikawa, Y.: Toroidal compactification of Siegel space, Lecture Notes in Math. Vol. 812 (1980), Springer. | MR 584625 | Zbl 0466.14011

[15] Nikulin, V.V.: Finite automorphism groups of Kähler surfaces of type K3, Proc. Moscow Math. Soc. 38 (1979) 75-137. | Zbl 0433.14024

[16] Nikulin, V.V.: Integral symmetric bilinear forms and some of their applications, Math. USSR Izv. 14 (1980) 103-166. | Zbl 0427.10014

[17] Piatetskii-Shapiro, I.: Géométrie des domaines classiques et theorie des fonctions automorphes, Dunot, Paris (1966). | Zbl 0142.05101

[18] Piatetskii-Shapiro, I. and Shafarevich, I.R.: A Torelli theorem for algebraic surfaces of type K3, Math. USSR Izv. 35 (1971) 530-572. | Zbl 0219.14021

[19] Satake, I.: Algebraic structures of symmetric domains, Publ. Math. Soc. Japan,Vol. 14, Iwanami, Tokyo and Princeton Univ. Press, 1980. | MR 591460 | Zbl 0483.32017

[20] Scattone, F.: On the compactification of moduli spaces for algebraic K3 surfaces, Memoirs of A.M.S., Vol. 70, No. 374 (1987). | MR 912636 | Zbl 0633.14019

[21] Serre, J.P.: A Course in Arithmetic, Springer (1973). | MR 344216 | Zbl 0256.12001

[22] Shimura, G.: Introduction to the arithmetic theory of automorphic functions, Publ. Math. Soc. Japan, Vol. 11, Iwanami, Tokyo and Princeton Univ. Press (1971). | MR 314766 | Zbl 0221.10029

[23] Tai, Y.: On the Kodaira dimension of the moduli space of abelian varieties, Invent. Math. 68 (1982) 425-439. | MR 669424 | Zbl 0508.14038